×

zbMATH — the first resource for mathematics

Some results in harmonic analysis in \(\mathbb{R}^n\), for \(n\to \infty\). (English) Zbl 0515.42018

MSC:
42B10 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Elias M. Stein, Topics in harmonic analysis related to the Littlewood-Paley theory., Annals of Mathematics Studies, No. 63, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1970. · Zbl 0193.10502
[2] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[3] E. M. Stein, The development of square functions in the work of A. Zygmund, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 359 – 376. · Zbl 0526.01021
[4] E. M. Stein and J.-O. Strömberg, Behavior of maximal functions in \?\(^{n}\) for large \?, Ark. Mat. 21 (1983), no. 2, 259 – 269. · Zbl 0537.42018 · doi:10.1007/BF02384314 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.